# SDR SWAA2022032987754

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 55,312 hours, 32,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: R/H Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/H LIGHTS TRIM ROW 10 FO'S SIDE BECAME LOOSE DURING FLIGHT / [01] TAPED ROW10 PSI BIN PANEL EMERGENCY LIGHT ASSY LENS AT RIGHT HAND SIDE.  REMOVED TAPE RESECURED BULLNOSE EMERGENCY EXIT LENS AT ROW 10 F/OS SIDE PER AMM 33-51-03.
